Journal Article

American College of Medical Informatics Fellows, 2010 and 2011

Daniel Masys and Jeffrey J Williamson

in Journal of the American Medical Informatics Association

Published on behalf of American Medical Informatics Association

Volume 19, issue 6, pages 920-930
Published in print November 2012 | ISSN: 1067-5027
Published online November 2012 | e-ISSN: 1527-974X | DOI: https://dx.doi.org/10.1136/amiajnl-2012-001054
American College of Medical Informatics Fellows, 2010 and 2011

More Like This

Show all results sharing these subjects:

  • Medical Statistics and Methodology
  • Bioinformatics and Computational Biology
  • Biomathematics and Statistics

GO

Show Summary Details

Journal Article.  7368 words.  Illustrated.

Subjects: Medical Statistics and Methodology ; Bioinformatics and Computational Biology ; Biomathematics and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.